Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Rashes on the arms after using a new body scrub. Altered taste in the mouth, high body temperature. Toxins from yoga?

I did yoga yesterday in a 94 degree room with a long sleeved shirt. I got in the shower, used a new body salt scrub, and I immediately broke out in a rash on both arms. I was worried it was shingles , but it looks more like a heat rash. I have felt a little funny since I broke out. Weird taste in my mouth, I felt like my body temp is rising, but no fever . I almost feel like it might be toxins from the yoga. Any ideas?
Asked On : Wed, 20 Mar 2013
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. rashes appearing is a way of telling us that something is wrong in the body.
2. It might be possible that after doing yoga you have taken bath immediately, resulting in development of rashes due to high temperature of body with hot water, cholinergic urticaria???
3. main cause of contact dermatitis is tap water, could be a possibility, even
4. its better to see an allergic doctor.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Homeopath Dr. Shilpi Gupta's  Response
Hi,
Welcome to Healthcare Magic .
Thanks for the query.
Firstly i would let you know that rashes or allergy or any toxins does not at all come form yoga.You might have got the rashes from the scrub.Go for an antibiotic.
Feel free for further queries.
Hoping good health for you.
Many Thanks,
Dr shilpi Gupta
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor